A simple integral representation of the Fibonacci numbers

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)120-123
Number of pages4
JournalMathematical Gazette
Issue number568
StatePublished - Feb 16 2023

Bibliographical note

KAUST Repository Item: Exported on 2023-03-03
Acknowledgements: I am grateful for the careful reading of the manuscript by the anonymous referee whose suggestions have greatly improved the quality of this Note.

Cite this